Dual extremum principles relating to an optimal filter

Bhargava, S. (1980) Dual extremum principles relating to an optimal filter. Journal of Optimization Theory and Applications, 30 (4). pp. 583-588. ISSN 0022-3239

Full text not available from this repository. (Request a copy)
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


We obtain here a variational principle characterizing an optimal filter. This variational principle is dual to the one obtained by Berkovitz and Pollard in Ref. 2. © 1980 Plenum Publishing Corporation.

Item Type: Article
Additional Information: Publisher: Kluwer Academic Publishers-Plenum Publishers
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Dhruva Kumar
Date Deposited: 12 May 2021 15:45
Last Modified: 12 May 2021 15:45
URI: http://eprints.uni-mysore.ac.in/id/eprint/13868

Actions (login required)

View Item View Item